# SDR UIEA2018070101302

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,448 hours, 16,482 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW MSG AFTER LANDING MULTIPLE REPEAT WRITE UP. PERFORMED BITE PROCEDURES FOR RT FWD WINDOW HEAT IAW FIM 30-41 FT 804. NO DEFECTS NOTED, OPS CHECK GOOD AT THIS TIME.
